Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some inequalities for symmetric means

Peter Southcott Bullen

Vol. 15 (1965), No. 1, 47–54
Abstract

This paper was received before the synoptic introduction became a requirement.

Mathematical Subject Classification
Primary: 26.70
Milestones
Received: 3 June 1963
Published: 1 March 1965
Authors
Peter Southcott Bullen